Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/207236| Title: | О множестве разрушения решений начально-краевой задачи для системы параболических уравнений с нелокальными граничными условиями |
| Other Titles: | On blow-up set of solutions of initial boundary value problem for a system of parabolic equations with nonlocal boundary conditions / A. L. Gladkov, A. I. Nikitin |
| Authors: | Гладков, А. Л. Никитин, А. И. |
| Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
| Issue Date: | 2018 |
| Publisher: | Минск : БГУ |
| Citation: | Журнал Белорусского государственного университета. Математика. Информатика = Journal of the Belarusian State University. Mathematics and Informatics . - 2018. - № 2. - С. 17-24 |
| URI: | http://elib.bsu.by/handle/123456789/207236 |
| ISSN: | 1561-834X |
| Licence: | info:eu-repo/semantics/openAccess |
| Appears in Collections: | 2018, №2 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

